# SDR CKSA96192

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 57775621
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FIRE WARNING NR 3 ENGINE.  DISCHARGED ONE FIRE BOTTLE.  RIGHT WING INBOARD FIRE BOTTLE REMOVED. INSPECTED NR 3 ENGINE AND FOUND NO EVIDENCE OF FIRE.  FOUND FIRE LOOP CHAFING.  ADJUSTED AND OPS CHECKED GOOD PER DC-8 MM 26-10-1.  REPLACED FIRE BOTTLE PER DC-8 MM 26-20-1.
